to participate download our app

Aug 4
03:12
This is my fourth month on the Nuvaring after switching from the pill. I usually skip my break weeks and just start my bew ring immediately, so I just changed mine on Monday. I cannot tell you the last time I had a period honestly. This past week I have had terrible cramps and today I am bleeding a little, but I can tell its old blood. (Sorry if thats TMI) I'm just curious if it is normal to have a period while I'm on the ring? I know it could have been breakthrough bleeding I guess, but I didn't think that would cause such severe stomach cramps like I'm still having. •••••••••••••••••••••🔄•• Brand: Eluryng
 
2
Aug 4
06:45
Yes irregular bleeding is a common side effect. Also normal to have other side effects like cramps, tender breasts etc at the same time
1
Aug 4
14:38
Yes. It’s normal on any contraceptive
1

to write your comment download our app